| Catalog Number |
4723 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/18/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the air+ staple was damaged at the final stage while tightening the knot connecting the peek implants.One of the implants bent which caused the implants to fall back inside the joint.Based on investigation findings, the anchor was broken.Per additional information received, all pieces were removed.
Additional Manufacturer Narrative
The product has been physically received at stryker endoscopy, usa.Investigation as follows is now based on product received.Alleged failure: the air+ staple was damaged at the final stage while tightening the knot connecting the peek implants.One of the implants bent which caused the implants to fall back inside the joint.Visual inspection: the anchors were deployed.Both anchors were damaged; one was broken, and the other was bent.The failure(s) identified in the investigation is consistent with the complaint record.The probable root cause could be use of excessive force.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.